CSN Login
Members Online: 1

You are here

Blippin' Chemo Rash

evolo58
Posts: 293
Joined: Dec 2017

I should have realized that things were going a little too smoothly with my chemo.

Looking via Dr. Google, it appears to be a garden-variety chemo rash on my arms and legs. Not itchy, and it looks like a nasty heat rash. It's not summer here. It does seem to be getting a little worse, though.

I've been trying to reach the onco team to see what I can do. Any tips? Thank you!

Prairie
Posts: 5
Joined: Nov 2017

I had chemo rash while I was on Doxil. Vaseline was recommended, and Eucerin was ok’d for me as well. I also used a moisturizinf bathing soap (Cetaphil), wore loose clothing, and tried to stay on the cool side. I ended up with a rash under my breast as well, so no bra. (Another reason for loose clothing. ;-) ). The Vaseline and lotions didn’t eliminate the rash, btw, but I suspect it still helped.

Hope this helps. Good luck with it.

 

ckdgedmom's picture
ckdgedmom
Posts: 166
Joined: Oct 2017

I never had a chemo rash but I did end up with the hives during radiation (lasted 2 weeks...that was fun)...

Gold Bond powder and lotion can help...and if a bath sounds good Aveeno and Dr. Teals make a soothing oatmeal bath...

If you have a friend who is a Rodan + Fields rep ask about the creams in the Soothe line...those creams kept my radiation redness from being terrible and my radiology oncologist is amazed that my neck shows no signs of the radiation and I didn't burn. The same creams will help with rashes and burns...

Subscribe to Comments for "Blippin' Chemo Rash"